Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity
Access this Article
This paper is devoted to the study of the next extremal case for a Castelnuovo-type bound regV≤⎾(degV-1)/codimV⏋+1 of the Castelnuovo-Mumford regularity for a nondegenerate Buchsbaum variety V. A Buchsbaum variety with the maximal regularity is known to be a divisor on a variety of minimal degree if the degree of the variety is large enough. We show that a Buchsbaum variety satisfying regV=⎾(degV-1)/codimV⏋ is a divisor on a Del Pezzo variety if degV≫0.
- Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society 139(6), 1909-1914, 2011
American Mathematical Society